You are now leaving GSK’s website

This link will take you to a non-GSK website. GSK does not recommend, endorse or accept liability for sites controlled by third-parties.

Continue

Go back

UK recall of Zantac (Ranitidine API), incl. Zantac Injection, Zantac Tablets, Zantac Syrup

GSK has been contacted by regulatory authorities regarding the detection of N-Nitrosodimethylamine (NDMA) in Zantac (ranitidine) products. We have been responding to the queries received from the regulatory authorities and continuing to work actively with them to address their concerns.

Based on information received to date and correspondence with regulatory authorities, GSK has made the decision to initiate a voluntary recall (pharmacy/retail level recall) of Zantac products in all markets as a precautionary action.

The MHRA issued a Drug Alert on Tuesday 8 October 2019 to proactively communicate the recall to hospitals, pharmacies, dispensing practices, retailers and wholesalers in the UK.

GSK is continuing with investigations into the potential source of the NDMA. These investigations include continued engagement with the API suppliers. GSK have engaged with external laboratories to conduct tests on API and finished product batches of Zantac.

If patients have any concerns about taking Zantac, they should contact their prescribing physician.

Patient safety remains our utmost priority.

We are committed to supplying high-quality products to patients and sincerely regret any inconvenience caused to patients and healthcare professionals.